# SDR DL72W020156

- Difficulty date: February 7, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N297WA
- Make and model: Boeing 727247
- Aircraft serial: 22534
- Aircraft time: 61,720 hours, 42,152 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 65187228
- Condition: Cracked
- Location: Nr 3 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC BOLT HOLE INSPECTION OF THE FWD ENGINE MOUNT ON THE NR 3 PYLON PER AD 97-05-08 INDICATED CRACKS IN HOLES -C- AND -D- OF BAC S/B 727-54A0010.  THE HOLES WERE OVERSIZED WITH A .0312 INCH ADDITIONAL INSURANCE CUT TO REMOVE ALL CRACKS.  LARGER DIAMETER FASTENERS WERE INSTALLED IN THE REWORKED HOLES PER ER/A 382517-14AD, REV A.
